Partial regularity results in optimal transportation

G. De Philippis, A. Figalli

Research output: Chapter in Book/Report/Conference proceedingChapter

Abstract

This note describes some recent results on the regularity of optimal transport maps. As we shall see, in general optimal maps are not globally smooth, but they are so outside a “singular set” of measure zero.

Original languageEnglish (US)
Title of host publicationSpringer INdAM Series
PublisherSpringer International Publishing
Pages293-307
Number of pages15
DOIs
StatePublished - Jan 1 2014

Publication series

NameSpringer INdAM Series
Volume8
ISSN (Print)2281-518X
ISSN (Electronic)2281-5198

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Partial regularity results in optimal transportation'. Together they form a unique fingerprint.

  • Cite this

    De Philippis, G., & Figalli, A. (2014). Partial regularity results in optimal transportation. In Springer INdAM Series (pp. 293-307). (Springer INdAM Series; Vol. 8). Springer International Publishing. https://doi.org/10.1007/978-3-319-05254-0_21